Harnack inequality for some classes of Markov processes

Renming Song, Zoran Vondraček

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we establish a Harnack inequality for nonnegative harmonic functions of some classes of Markov processes with jumps.

Original languageEnglish (US)
Pages (from-to)177-202
Number of pages26
JournalMathematische Zeitschrift
Volume246
Issue number1-2
DOIs
StatePublished - Jan 2004

Keywords

  • Harmonic functions
  • Harnack inequality
  • Stable process

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Harnack inequality for some classes of Markov processes'. Together they form a unique fingerprint.

Cite this